June  2017, 10(3): 463-473. doi: 10.3934/dcdss.2017022

Almost periodic solution for neutral functional dynamic equations with Stepanov-almost periodic terms on time scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

* Corresponding author: Yongkun Li

Received  November 2015 Revised  December 2016 Published  February 2017

Fund Project: The first author is supported by the National Natural Sciences Foundation of China under Grant 11361072.

We first propose a concept of almost periodic functions in the sense of Stepanov on time scales. Then, we consider a class of neutral functional dynamic equations with Stepanov-almost periodic terms on time scales in a Banach space. By means of the contraction mapping principle, we establish some criteria for the existence and uniqueness of almost periodic solutions for this class of dynamic equations on time scales. Finally, we give an example to illustrate the effectiveness of our results.

Citation: Yongkun Li, Pan Wang. Almost periodic solution for neutral functional dynamic equations with Stepanov-almost periodic terms on time scales. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 463-473. doi: 10.3934/dcdss.2017022
References:
[1]

B. Amir and L. Maniar, Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain, Ann. Math. Blaise Pascal, 6 (1999), 1-11.  doi: 10.5802/ambp.110.  Google Scholar

[2]

L. Amerio and G. Prouse, Almost-periodic Functions and Functional Differential Equations, Van Nostrand-Reinhold, New York, 1971.  Google Scholar

[3]

J. Andres and D. Pennequin, On Stepanov almost-periodic oscillations and their discretizations, J. Differ. Equ. Appl., 18 (2012), 1665-1682.  doi: 10.1080/10236198.2011.587813.  Google Scholar

[4]

J. Andres and D. Pennequin, On the nonexistence of purely Stepanov almost-periodic solutions of ordinary differential equations, Proc. Am. Math. Soc., 140 (2012), 2825-2834.  doi: 10.1090/S0002-9939-2012-11154-2.  Google Scholar

[5]

S. Bochner, Beitrage zur Theorie der fastperiodischen Funktionen, Ⅰ, Mathematische Annalen, 96 (1927), 119-147.  doi: 10.1007/BF01209156.  Google Scholar

[6]

S. Bochner, Abstrakte fastperiodische Funktionen, Acta Mathematica, 61 (1933), 149-184.  doi: 10.1007/BF02547790.  Google Scholar

[7]

S. Bochner, Fastperiodische Lösungen der Wellengleichung, Acta Mathematica, 62 (1933), 227-237.  doi: 10.1007/BF02393605.  Google Scholar

[8]

M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkh$ \ddot{\mathrm{a}} $user, Boston, 2001. doi: 10.1007/978-1-4612-0201-1.  Google Scholar

[9]

M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkh$ \ddot{\mathrm{a}} $user, Boston, 2003. doi: 10.1007/978-1-4612-0201-1.  Google Scholar

[10]

H. Bohr, Zur Theorie der fastperiodischen Funktionen, Ⅰ, Acta Mathematica, 45 (1925), 29-127.  doi: 10.1007/BF02395468.  Google Scholar

[11]

H. Bohr, Zur Theorie der fastperiodischen Funktionen, Ⅱ, Acta Mathematica, 46 (1925), 101-214.  doi: 10.1007/BF02543859.  Google Scholar

[12]

A. Cabada and D. R. Vivero, Expression of the Lebesgue Δ-integral on time scales as a usual Lebesgue integral; application to the calculus of Δ-antiderivatives, Math. Comput. Modelling, 43 (2006), 194-207.  doi: 10.1016/j.mcm.2005.09.028.  Google Scholar

[13]

X. X. Chen and F. X. Lin, Almost periodic solutions of neutral functional differential equations, Nonlinear Anal. Real World Appl., 11 (2010), 1182-1189.  doi: 10.1016/j.nonrwa.2009.02.010.  Google Scholar

[14]

J. Favard, Sur les équations différentielles á coefficients présquepériodiques, Acta Mathematica, 51 (1927), 31-81.  doi: 10.1007/BF02545660.  Google Scholar

[15]

J. Favard, Leçons sur les fonctions presque-périodiques, Paris, Gauthier-Villars, 1933. Google Scholar

[16]

A. M. Fink, Almost Periodic Differential Equations, Springer, Berlin, 1974.  Google Scholar

[17]

Z. Hu, Boundedness and Stepanov's almost periodicity of solutions, Electron. J. Differ. Equ., 2005 (2005), 1-7.   Google Scholar

[18]

Z. Hu and A. B. Mingarelli, Bochner's theorem and Stepanov almost periodic functions, Ann. Mat. Pura Appl., 187 (2008), 719-736.  doi: 10.1007/s10231-008-0066-5.  Google Scholar

[19]

M. N. Islam and Y. N. Raffoul, Periodic solutions of neutral nonlinear system of differential equations with functional delay, J. Math. Anal. Appl., 331 (2007), 1175-1186.  doi: 10.1016/j.jmaa.2006.09.030.  Google Scholar

[20]

B. Jackson, Partial dynamic equations on time scales, J. Comput. Appl. Math., 186 (2006), 391-415.  doi: 10.1016/j.cam.2005.02.011.  Google Scholar

[21]

Y. K. Li and B. Li, Existence and exponential stability of positive almost periodic solution for Nicholson's blowflies models on time scales, SpringerPlus, 5 (2016), p1096.  doi: 10.1186/s40064-016-2700-9.  Google Scholar

[22]

Y. K. Li and C. Wang, Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales, Abstr. Appl. Anal., 2011 (2011), Article ID 341520, 22 pp. doi: 10.1155/2011/341520.  Google Scholar

[23]

Y. K. Li, L. L. Zhao and L. Yang, $ C^1 $-almost periodic solutions of BAM neural networks with time-varying delays on time scales, The Scientific World J., 2015 (2015), Article ID 727329, 15 pp. doi: 10.1155/2015/727329.  Google Scholar

[24]

Md. Maqbul, Almost periodic solutions of neutral functional differential equations with Stepanov-almost periodic terms, Electron. J. Differ. Equ., 2011 (2011), 1-9.   Google Scholar

[25]

Md. Maqbul and D. Bahuguna, Almost periodic solutions for Stepanov-almost periodic differential equations, Differ. Equ. Dyn. Syst., 22 (2014), 251-264.  doi: 10.1007/s12591-013-0172-8.  Google Scholar

[26]

V. V. Stepanov, Uber einige Verallgemeinerungen der fastperiodischen Funktionen, Mathematische Annalen, 95 (1926), 437-498.   Google Scholar

[27]

Y.-H. Su and Z. S. Feng, A non-autonomous Hamiltonian system on time scales, Nonlinear Anal., 75 (2012), 4126-4136.  doi: 10.1016/j.na.2012.03.003.  Google Scholar

[28]

Y.-H. Su and Z. S. Feng, Homoclinic orbits and periodic solutions for a class of Hamiltonian systems on time scales, J. Math. Anal. Appl., 411 (2014), 37-62.  doi: 10.1016/j.jmaa.2013.08.068.  Google Scholar

[29]

C. Wang and Y. K. Li, Weighted pseudo almost automorphic functions with applications to abstract dynamic equations on time scales, Ann. Pol. Math., 108 (2013), 225–240, Available from: http://eudml.org/doc/280802. doi: 10.4064/ap108-3-3.  Google Scholar

[30]

L. Yang and Y. K. Li, Existence and global exponential stability of almost periodic solutions for a class of delay duffing equations on time scales, Abstr. Appl. Anal., 2014 (2014), Article ID 857161, 8 pp. doi: 10.1155/2014/857161.  Google Scholar

[31]

H. ZhouZ. F. Zhou and W. Jiang, Almost periodic solutions for neutral type BAM neural networks with distributed leakage delays on time scales, Neurocomputing, 157 (2015), 223-230.  doi: 10.1016/j.neucom.2015.01.013.  Google Scholar

show all references

References:
[1]

B. Amir and L. Maniar, Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain, Ann. Math. Blaise Pascal, 6 (1999), 1-11.  doi: 10.5802/ambp.110.  Google Scholar

[2]

L. Amerio and G. Prouse, Almost-periodic Functions and Functional Differential Equations, Van Nostrand-Reinhold, New York, 1971.  Google Scholar

[3]

J. Andres and D. Pennequin, On Stepanov almost-periodic oscillations and their discretizations, J. Differ. Equ. Appl., 18 (2012), 1665-1682.  doi: 10.1080/10236198.2011.587813.  Google Scholar

[4]

J. Andres and D. Pennequin, On the nonexistence of purely Stepanov almost-periodic solutions of ordinary differential equations, Proc. Am. Math. Soc., 140 (2012), 2825-2834.  doi: 10.1090/S0002-9939-2012-11154-2.  Google Scholar

[5]

S. Bochner, Beitrage zur Theorie der fastperiodischen Funktionen, Ⅰ, Mathematische Annalen, 96 (1927), 119-147.  doi: 10.1007/BF01209156.  Google Scholar

[6]

S. Bochner, Abstrakte fastperiodische Funktionen, Acta Mathematica, 61 (1933), 149-184.  doi: 10.1007/BF02547790.  Google Scholar

[7]

S. Bochner, Fastperiodische Lösungen der Wellengleichung, Acta Mathematica, 62 (1933), 227-237.  doi: 10.1007/BF02393605.  Google Scholar

[8]

M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkh$ \ddot{\mathrm{a}} $user, Boston, 2001. doi: 10.1007/978-1-4612-0201-1.  Google Scholar

[9]

M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkh$ \ddot{\mathrm{a}} $user, Boston, 2003. doi: 10.1007/978-1-4612-0201-1.  Google Scholar

[10]

H. Bohr, Zur Theorie der fastperiodischen Funktionen, Ⅰ, Acta Mathematica, 45 (1925), 29-127.  doi: 10.1007/BF02395468.  Google Scholar

[11]

H. Bohr, Zur Theorie der fastperiodischen Funktionen, Ⅱ, Acta Mathematica, 46 (1925), 101-214.  doi: 10.1007/BF02543859.  Google Scholar

[12]

A. Cabada and D. R. Vivero, Expression of the Lebesgue Δ-integral on time scales as a usual Lebesgue integral; application to the calculus of Δ-antiderivatives, Math. Comput. Modelling, 43 (2006), 194-207.  doi: 10.1016/j.mcm.2005.09.028.  Google Scholar

[13]

X. X. Chen and F. X. Lin, Almost periodic solutions of neutral functional differential equations, Nonlinear Anal. Real World Appl., 11 (2010), 1182-1189.  doi: 10.1016/j.nonrwa.2009.02.010.  Google Scholar

[14]

J. Favard, Sur les équations différentielles á coefficients présquepériodiques, Acta Mathematica, 51 (1927), 31-81.  doi: 10.1007/BF02545660.  Google Scholar

[15]

J. Favard, Leçons sur les fonctions presque-périodiques, Paris, Gauthier-Villars, 1933. Google Scholar

[16]

A. M. Fink, Almost Periodic Differential Equations, Springer, Berlin, 1974.  Google Scholar

[17]

Z. Hu, Boundedness and Stepanov's almost periodicity of solutions, Electron. J. Differ. Equ., 2005 (2005), 1-7.   Google Scholar

[18]

Z. Hu and A. B. Mingarelli, Bochner's theorem and Stepanov almost periodic functions, Ann. Mat. Pura Appl., 187 (2008), 719-736.  doi: 10.1007/s10231-008-0066-5.  Google Scholar

[19]

M. N. Islam and Y. N. Raffoul, Periodic solutions of neutral nonlinear system of differential equations with functional delay, J. Math. Anal. Appl., 331 (2007), 1175-1186.  doi: 10.1016/j.jmaa.2006.09.030.  Google Scholar

[20]

B. Jackson, Partial dynamic equations on time scales, J. Comput. Appl. Math., 186 (2006), 391-415.  doi: 10.1016/j.cam.2005.02.011.  Google Scholar

[21]

Y. K. Li and B. Li, Existence and exponential stability of positive almost periodic solution for Nicholson's blowflies models on time scales, SpringerPlus, 5 (2016), p1096.  doi: 10.1186/s40064-016-2700-9.  Google Scholar

[22]

Y. K. Li and C. Wang, Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales, Abstr. Appl. Anal., 2011 (2011), Article ID 341520, 22 pp. doi: 10.1155/2011/341520.  Google Scholar

[23]

Y. K. Li, L. L. Zhao and L. Yang, $ C^1 $-almost periodic solutions of BAM neural networks with time-varying delays on time scales, The Scientific World J., 2015 (2015), Article ID 727329, 15 pp. doi: 10.1155/2015/727329.  Google Scholar

[24]

Md. Maqbul, Almost periodic solutions of neutral functional differential equations with Stepanov-almost periodic terms, Electron. J. Differ. Equ., 2011 (2011), 1-9.   Google Scholar

[25]

Md. Maqbul and D. Bahuguna, Almost periodic solutions for Stepanov-almost periodic differential equations, Differ. Equ. Dyn. Syst., 22 (2014), 251-264.  doi: 10.1007/s12591-013-0172-8.  Google Scholar

[26]

V. V. Stepanov, Uber einige Verallgemeinerungen der fastperiodischen Funktionen, Mathematische Annalen, 95 (1926), 437-498.   Google Scholar

[27]

Y.-H. Su and Z. S. Feng, A non-autonomous Hamiltonian system on time scales, Nonlinear Anal., 75 (2012), 4126-4136.  doi: 10.1016/j.na.2012.03.003.  Google Scholar

[28]

Y.-H. Su and Z. S. Feng, Homoclinic orbits and periodic solutions for a class of Hamiltonian systems on time scales, J. Math. Anal. Appl., 411 (2014), 37-62.  doi: 10.1016/j.jmaa.2013.08.068.  Google Scholar

[29]

C. Wang and Y. K. Li, Weighted pseudo almost automorphic functions with applications to abstract dynamic equations on time scales, Ann. Pol. Math., 108 (2013), 225–240, Available from: http://eudml.org/doc/280802. doi: 10.4064/ap108-3-3.  Google Scholar

[30]

L. Yang and Y. K. Li, Existence and global exponential stability of almost periodic solutions for a class of delay duffing equations on time scales, Abstr. Appl. Anal., 2014 (2014), Article ID 857161, 8 pp. doi: 10.1155/2014/857161.  Google Scholar

[31]

H. ZhouZ. F. Zhou and W. Jiang, Almost periodic solutions for neutral type BAM neural networks with distributed leakage delays on time scales, Neurocomputing, 157 (2015), 223-230.  doi: 10.1016/j.neucom.2015.01.013.  Google Scholar

[1]

Mengyu Cheng, Zhenxin Liu. Periodic, almost periodic and almost automorphic solutions for SPDEs with monotone coefficients. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021026

[2]

Marc Homs-Dones. A generalization of the Babbage functional equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 899-919. doi: 10.3934/dcds.2020303

[3]

Dong-Ho Tsai, Chia-Hsing Nien. On space-time periodic solutions of the one-dimensional heat equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3997-4017. doi: 10.3934/dcds.2020037

[4]

Taige Wang, Bing-Yu Zhang. Forced oscillation of viscous Burgers' equation with a time-periodic force. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 1205-1221. doi: 10.3934/dcdsb.2020160

[5]

Amira M. Boughoufala, Ahmed Y. Abdallah. Attractors for FitzHugh-Nagumo lattice systems with almost periodic nonlinear parts. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1549-1563. doi: 10.3934/dcdsb.2020172

[6]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

[7]

Zheng Han, Daoyuan Fang. Almost global existence for the Klein-Gordon equation with the Kirchhoff-type nonlinearity. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020287

[8]

Kevin Li. Dynamic transitions of the Swift-Hohenberg equation with third-order dispersion. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021003

[9]

Mohammed Abdulrazaq Kahya, Suhaib Abduljabbar Altamir, Zakariya Yahya Algamal. Improving whale optimization algorithm for feature selection with a time-varying transfer function. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 87-98. doi: 10.3934/naco.2020017

[10]

Haixiang Yao, Ping Chen, Miao Zhang, Xun Li. Dynamic discrete-time portfolio selection for defined contribution pension funds with inflation risk. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020166

[11]

Amru Hussein, Martin Saal, Marc Wrona. Primitive equations with horizontal viscosity: The initial value and The time-periodic problem for physical boundary conditions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020398

[12]

Yongjie Wang, Nan Gao. Some properties for almost cellular algebras. Electronic Research Archive, 2021, 29 (1) : 1681-1689. doi: 10.3934/era.2020086

[13]

Giuseppe Capobianco, Tom Winandy, Simon R. Eugster. The principle of virtual work and Hamilton's principle on Galilean manifolds. Journal of Geometric Mechanics, 2021  doi: 10.3934/jgm.2021002

[14]

Giulia Luise, Giuseppe Savaré. Contraction and regularizing properties of heat flows in metric measure spaces. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 273-297. doi: 10.3934/dcdss.2020327

[15]

Hai Huang, Xianlong Fu. Optimal control problems for a neutral integro-differential system with infinite delay. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020107

[16]

Eric Foxall. Boundary dynamics of the replicator equations for neutral models of cyclic dominance. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 1061-1082. doi: 10.3934/dcdsb.2020153

[17]

Fabio Camilli, Giulia Cavagnari, Raul De Maio, Benedetto Piccoli. Superposition principle and schemes for measure differential equations. Kinetic & Related Models, 2021, 14 (1) : 89-113. doi: 10.3934/krm.2020050

[18]

Yi Zhou, Jianli Liu. The initial-boundary value problem on a strip for the equation of time-like extremal surfaces. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 381-397. doi: 10.3934/dcds.2009.23.381

[19]

Jean-Claude Saut, Yuexun Wang. Long time behavior of the fractional Korteweg-de Vries equation with cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1133-1155. doi: 10.3934/dcds.2020312

[20]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (131)
  • HTML views (51)
  • Cited by (7)

Other articles
by authors

[Back to Top]